Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV meds and changes in reading ability
Jul 1, 2012

Does HIV drugs affect my ability to read? I find it very difficult to read lately.

Response from Dr. Fawcett

Thanks for writing. I don't know of any studies relating changes in reading ability to HIV drugs or HIV itself, but it is well-documented that there can be changes in cognitive functioning as a result of both. Speak with your physician about these changes. You may be referred for neuropsychological testing which could document any cognitive changes that might be occurring.

Take care,

-David



Previous
Suicidal - having a bad time
Next
Restless, noise sensitive and can't even watch TV.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement